# SDR SWIA201333806

- Difficulty date: June 25, 2013
- Submitted: July 1, 2013
- Operation: Air carrier
- Aircraft: N438SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7574
- Aircraft time: 29,011 hours, 23,444 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD EMERGENCY OVERHEAD LIGHT IS BURNED OUT.  RELAMPED.
